EconPapers    
Economics at your fingertips  
 

On The Diophantine Equation 223x+ 241y=z2

Sudhanshu Aggarwal, Swarg Deep Sharma and Harendra Singhal
Additional contact information
Sudhanshu Aggarwal: Assistant Professor, Department of Mathematics, National P.G. College, Barhalganj, Gorakhpur-273402, U.P., India
Swarg Deep Sharma: Assistant Professor, Department of Mathematics, Nand Lal Singh College Jaitpur Daudpur Constituent of Jai Prakash University Chhapra-841205, Bihar, India
Harendra Singhal: Assistant Professor, Noida Institute of Engineering & Technology, Greater Noida-201306, U.P., India

International Journal of Research and Innovation in Applied Science, 2020, vol. 5, issue 8, 155-156

Abstract: In this article, authors discussed the existence of solution of Diophantine equation 223x+ 241y=z2, where x,y,z are non-negative integers. Results show that the consider Diophantine equation of study has no non-negative integer solution.

Date: 2020
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.rsisinternational.org/journals/ijrias/ ... 5&Issue8/155-156.pdf (application/pdf)
https://www.rsisinternational.org/journals/ijrias/ ... Vol.V-Issue-VIII.php

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bjf:journl:v:5:y:2020:i:8:p:155-156

Access Statistics for this article

International Journal of Research and Innovation in Applied Science is currently edited by Dr. Renu Malsaria

More articles in International Journal of Research and Innovation in Applied Science from International Journal of Research and Innovation in Applied Science (IJRIAS)
Bibliographic data for series maintained by Dr. Renu Malsaria ().

 
Page updated 2025-03-19
Handle: RePEc:bjf:journl:v:5:y:2020:i:8:p:155-156